# SDR USAA2009020990298

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 25,462 hours, 14,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1289 - PHL-SJU - EEL - FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
